An improved Riemann mapping theorem and complexity in potential theory

Steven R. Bell Mathematics Department, Purdue University

Complex Variables and Complex Analysis mathscidoc:1701.08010

Arkiv for Matematik, 51, (2), 223-249, 2011.10
We discuss applications of an improvement on the Riemann mapping theorem which replaces the unit disc by another “double quadrature domain,” i.e., a domain that is a quadrature domain with respect to both area and boundary arc length measure. Unlike the classic Riemann mapping theorem, the improved theorem allows the original domain to be finitely connected, and if the original domain has nice boundary, the biholomorphic map can be taken to be close to the identity, and consequently, the double quadrature domain is close to the original domain. We explore some of the parallels between this new theorem and the classic theorem, and some of the similarities between the unit disc and the double quadrature domains that arise here. The new results shed light on the complexity of many of the objects of potential theory in multiply connected domains.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:35 uploaded by arkivadmin ] [ 250 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{steven2011an,
  title={An improved Riemann mapping theorem and complexity in potential theory},
  author={Steven R. Bell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635431101043},
  booktitle={Arkiv for Matematik},
  volume={51},
  number={2},
  pages={223-249},
  year={2011},
}
Steven R. Bell. An improved Riemann mapping theorem and complexity in potential theory. 2011. Vol. 51. In Arkiv for Matematik. pp.223-249. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203635431101043.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved